# SDR U43R2010AF0000197

- Difficulty date: August 18, 2010
- Submitted: August 19, 2010
- Operation: General aviation
- Aircraft: N332AF
- Make and model: Diamon DA 40
- Aircraft serial: 401052
- Aircraft time: 457 hours
- Engine: Lyc IO360M1A
- Engine time: 457 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5100009
- Part serial: 10216A
- Condition: Failed
- Location: Fuel Sys
- Part time: 158 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE SECOND PRE-FLIGHT OF THE DAY.  THE ELECTRIC FUEL PUMP FAILED.  TOTAL LIFE TIME OF THIS "NEW" TYPE OF PUMP 158.3
